Panadol Advance Tablets Pack of 32

Panadol Advance Tablets Pack of 32

£2.59 Save: £0.39 RRP: £2.98

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Panadol
Code: 3406543
Weight: 40g (includes packaging)

Description

Panadol Advance is for the relief of headache, tension headache, migraine, backache, rheumatic and muscle pain, toothache and period pain.

They also relieve sore throat and the fever, aches and pains of colds and flu and are recommended for the relief of pain due to mild arthritis.

  • Headache
  • Tension headache
  • Pain of mild arthritis
  • Period pain
  • Feverishness
  • Aches and pains of colds and flu
  • Migraine
  • Backache
  • Rheumatic and muscle pain
  • Toothache
  • Sore throat
  • Helps reduce temperature
Directions

Adults (including the elderly) and children aged 16 years and over: Swallow 1 - 2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours.

Children aged 10 - 15 years: Give 1 tablet every 4 to 6 hours as needed. Do not give more than 4 tablets in 24 hours.

Do not give for more than 3 days at a time unless your doctor tells you to.

Do not take more frequently than every 4 hours.

Do not take more than the recommended dose.

Do not give to children under 10 years.

Warnings

Keep out of the sight and reach of children.

Do not give for more than 3 days at a time unless your doctor tells you to.

Do not take more frequently than every 4 hours. 

Do not take more than the recommended dose.

Do not give to children under 10 years.

Ingredients

Each Tablet contains the active ingredient: Paracetamol 500mg.

Also includes a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates.

You may also like